# SDR DALA2016052904250

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE FRAME 31 ON FLOOR STRUCTURE BETWEEN STR 42L AND STR 43L IN FWD CARGO COMPARTMENT.  REPLACED SHEAR TIE, FRAME 31 BETWEEN STR 42L AND STR 43L IN FWD CARGO COMPARTMENT IAW SRM 51-42-11 AND DWG D53231533.
